International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 589763 | https://doi.org/10.1155/S0161171203206335

Mina B. Abd-el-Malek, Fayez H. Michael, Samy M. A. El-Mansi, "Group method analysis of two-dimensional plate in heat flux", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 589763, 14 pages, 2003. https://doi.org/10.1155/S0161171203206335

Group method analysis of two-dimensional plate in heat flux

Received24 Jun 2002

Abstract

The group transformation theoretic approach is applied to present an analytic study of the temperature distribution in a triangular plate, Ω, placed in the field of heat flux, along one boundary, in a form of polynomial functions of any degree “n.” The Laplace's equation has been reduced to second-order linear ordinary differential equation with an appropriate boundary conditions. Exact solution has been obtained for general shape of Ω and different boundary conditions.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views51
Downloads284
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.